# SDR USAA040652

- Difficulty date: September 22, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 52,642 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WINDOW FRAME CRACKED .25 INCH, UPPER OUTBOARD CORNER OF CAPTAIN WINDOW FRAME.  REMOVED DAMAGE, DOUBLER INSTALLED PER SRM 53-10-01.  (M)
